Alert archive / Minnesota / Areal Flood Warnings in 2008

Areal Flood Warning 2, NWS Twin Cities, MN

June 12, 2008Freeborn County, Minnesota

NWS Twin Cities, MN issued this areal flood warning at Jun 12, 2008, 2:52 AM CDT for Freeborn County, Minnesota. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 2:52 AM CDT (07:52 UTC)
Expired
Jun 12, 2008, 10:45 AM CDT
In force
8 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

County Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 574 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
574 m²/s²
0-3 km storm-relative helicity
740 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMPX 120756
FLWMPX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 AM CDT THU JUN 12 2008

MNC047-121345-
/O.NEW.KMPX.FA.W.0002.080612T0752Z-080612T1345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
252 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
  THIS INCLUDES THE CITY OF ALBERT LEA...

* UNTIL 845 AM CDT

* AT 252 AM CDT...MODERATE TO HEAVY RAINS CONTINUE TO MOVE ACROSS 
  MUCH OF THE COUNTY.  RAINFALL TOTALS OF 3 TO 5 INCHES HAVE BEEN 
  ESTIMATED TO HAVE OCCURRED ACROSS THE SOUTHEAST PORTION OF THE COUNTY
  ...MAINLY EAST OF A LINE FROM MANSFIELD...ALBERT LEA AND HOLLANDALE.   
  SOME ROADS WERE REPORTED TO BE WASHED OUT ACROSS THE SOUTHERN PART OF 
  THE COUNTY.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4384 9364 4385 9305 4351 9306 4351 9364
TIME...MOT...LOC 0752Z 180DEG 0KT 4369 9336

$$
2 follow-up statements
000 
WGUS83 KMPX 121203
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 AM CDT THU JUN 12 2008

MNC047-121345-
/O.CON.KMPX.FA.W.0002.000000T0000Z-080612T1345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREEBORN MN-
658 AM CDT THU JUN 12 2008

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR SMALL 
STREAMS IN FREEBORN COUNTY...

AT 700 AM CDT...FREEBORN COUNTY LAW ENFORCEMENT CONTINUED TO 
INDICATE WATER COVERED ROADWAYS IN THE SOUTHEASTERN PART OF THE 
COUNTY. THIS AREA WAS ESTIMATED TO HAVE SEEN THREE TO FIVE AND A 
HALF INCHES OF RAIN SINCE YESTERDAY AFTERNOON. THIS HAS LED TO THE 
FLOODING AND DUE TO THE SATURATED GROUNDS FROM OVER 10 INCHES OF 
RAIN IN THE PAST TWO WEEKS...THE WATER WILL BE SLOW TO SUBSIDE THIS 
MORNING. THE MOST IMPACTED AREA IS SOUTH OF INTERSTATE 90 AND EAST 
OF INTERSTATE 35. THIS INCLUDES THE COMMUNITIES OF 
GLENVILLE...HAYWARD...LONDON...AND MYRTLE. IT IS POSSIBLE THE FLOOD 
WARNING MAY NEED TO BE EXTENDED.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. SOME STREAMS 
IMPACTED INCLUDE DEER CREEK...AND MUD LAKE CREEK...ORCHARD 
CREEK...AND WOODBURY CREEK.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4384 9364 4385 9305 4351 9306 4351 9364

$$

MTF
000 
WGUS43 KMPX 121344
FLWMPX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
838 AM CDT THU JUN 12 2008

MNC047-121545-
/O.EXT.KMPX.FA.W.0002.000000T0000Z-080612T1545Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
  THIS INCLUDES THE CITY OF ALBERT LEA...

* UNTIL 1045 AM CDT

* AT 838 AM CDT SCATTERED LIGHT SHOWERS CONTINUED TO MOVE            
  NORTHEASTWARD ACROSS FREEBORN COUNTY. WATER THAT COVERED ROADWAYS  
  THIS MORNING HAS BEGUN TO RECEDE BUT THE COUNTY ENGINEER REPORTS   
  THAT SEVERAL ROADWAYS HAVE BEEN WASHED OUT. THE MAY BE ADDITIONAL  
  ROADS THAT  HAVE BEEN WASHED OUT THAT HAVE NOT BEEN REPORTED OR    
  DISCOVERED YET. DO NOT ATTEMPT TO CROSS WATER COVERED ROADWAYS  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4384 9364 4385 9305 4351 9306 4351 9364
TIME...MOT...LOC 1338Z 180DEG 0KT 4368 9335

$$

MDB/MTF

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 12, 12:53 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 12, 12:53 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 AM CDT THU JUN 12 2008

.DISCUSSION...
THE FORECAST CHALLENGES OR PROBLEMS DURING THE PERIOD ARE THE THREAT
OF SEVERE WEATHER THIS EVENING AND HEAVY RAIN ANTICIPATED TO OCCUR
THROUGH THURSDAY EVENING ACROSS THE FORECAST AREA.

IN THE NEAR TERM...SFC LOW PRESSURE AREA OVER EASTERN SOUTH DAKOTA
IS FORECAST TO LIFT NORTH OVER ONTARIO CANADA BY FRIDAY EVENING.
AIRMASS OVER SOUTH CENTRAL MN AND WESTERN WISCONSIN...SHOULD
CONTINUE TO DESTABLIZE AHEAD OF A COLD FRONT/DRYLINE OVER EASTERN
NEBRASKA AND SOUTH DAKOTA. DEWPOINTS CONTINUE TO POOLED ALONG THE
BOUNDARY IN THE MIDDLE TO UPPER 60S. CLOUDS HAD THINNED OUT OVER
SOUTHERN MINNESOTA INTO SOUTHWEST WISCONSIN THIS AFTERNOON.  CAP
STRENGTH WAS NEGILIBLE OVER THE FORECAST AREA(VERY WEAK AT THIS
TIME) SO EXPECTED EXPOSIVE REDVELOPMENT OVER AFORMENTIONED AREA
LATER THIS AFTERNOON AND EVENING. THERE STILL REMAINS A SMALL
TORNADO THREAT WEST AND SOUTH OF A MARSHALL TO ALBERT LEA LINE
BEFORE MIDNIGHT. ISOLATED ELEVATED SUPERCELL LIKELY NORTH OF THE
WARM FRONT OVER CENTRAL MINNESOTA AND WESTERN WISCONSIN...PRODUCING
SOME LARGE HAIL AND DAMAGING WINDS.  THE MAIN PROBLEM WILL BE HEAVY
RAIN...AGGRAVATING THE FLOODING THAT ALREADY IS OCCURRING OR
INCREASING THE FLOOD THREAT. RIGHT HEADWATER AND FLASH FLOOD
GUIDANCE VALUES ARE OVER TWO INCHES OVER MOST OF OUR FORECAST AREA.

IN THE MEDIUM AND LONG RANGE...BOTH THE LATEST GFS/EUROPEAN MODELS
AMPLIFY LONGWAVE UPPER RIDGE OVER THE CENTRAL CONUS. THIS WILL ALLOW
THE UPPER MIDWEST TO DRY OUT FOR A FEW DAYS.

BY SATURDAY AFTERNOON...THE MODELS HAVE THE MAIN UPPER LOW WELL
NORTHEAST OVER CANADA. THE WEATHER WILL REMAIN UNSETTLED OVER THE
WESTERN GREAT LAKES...WITH STEEPE LAPSE RATES AND PLENTY LOW LEVEL
MOISTURE IN PLACE OVER AREA. EXPECT A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS TO CONTINUE THROUGH THE WEEKEND. THE WEATHER DRYS
OUT EARLY NEXT WEEK AS UPPER RIDGE BUILDS OVER THE UPPER MIDWEST
NEXT WEEK.

.AVIATION.../06Z TAF ISSUANCE/

SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUE TO TRACK NORTHEAST
ACROSS SRN MN AND WRN WI. EWRD PROGRESSION HAS SLOWED AS
EXPECTED...SO SHOWERS TRAINING OVER THE SAME AREAS. TAF SITES
IMPACTED OVERNIGHT WILL PRIMARILY BE MSP AND THE WI SITES.
MAGNITUDE OF T-STORMS HAS DECREASED AS WELL WITH VISBYS GENERALLY
MVFR OR BETTER IN STORMS. IN THE WAKE OF THE PRECIP OVER
AXN...RWF...AND EVENTUALLY STC...A MOIST BOUNDARY LAYER ALONG WITH
DECREASING WINDS HAS AND WILL CONTINUE TO ALLOW IFR FOG AT THOSE
SITES. SURFACE FRONT HAS BECOME SOMEWHAT STATIONARY...AND WILL
GRADUALLY SHIFT EAST IN THE MORNING KEEPING SHRA AND ISOLD CBS AT
AND NEAR EAU. AFTN REDEVELOPMENT MAY BE CLOSE TO EAU...BUT AT THIS
TIME HAVE FORECASTED IT TO BE JUST EAST GIVEN MODEL SOLUTIONS. SO
GENERALLY VFR CONDITIONS AT MN AIRPORTS AFTER 14Z OR SO TODAY AND
BY 17Z AT WI TAF SITES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ANOKA-BLUE EARTH-
     BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
     HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-
     STEELE-WASECA-WASHINGTON-WATONWAN.

WI...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR BARRON-CHIPPEWA-
     DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

JVM/MTF
Hazardous weather outlook, Jun 12, 12:27 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1227 AM CDT THU JUN 12 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
121100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1227 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THE THREAT OF SEVERE WEATHER HAS DIMINISHED FOR THE REST OF THE
NIGHT. HOWEVER...THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY...
ALONG WITH THE POSSIBILITY OF SMALL HAIL. HEAVY RAIN...INCLUDING
FLOODING...WILL BE A THREAT FOR SOUTHEAST MINNESOTA AND WEST
CENTRAL WISCONSIN...GENERALLY EAST OF A LINE FROM THE TWIN
CITIES...TO REDWOOD FALLS. SEE THE LATEST FLASH FLOOD AND ADVISORY
PRODUCTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE STILL POSSIBLE OVER WEST CENTRAL
WISCONSIN ON THURSDAY AHEAD OF A COLD FRONT MOVING ACROSS THE
REGION. THERE IS A CHANCE FOR A FEW THUNDERSTORMS ACROSS THE
OUTLOOK AREA FRIDAY THROUGH SUNDAY. AT THIS TIME SEVERE STORMS
ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

JPR

In the hours before

Special weather statement, Jun 11, 11:23 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1123 PM CDT WED JUN 11 2008

MNZ078-120515-
GOODHUE-
1123 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR GOODHUE COUNTY UNTIL 1215 AM CDT...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES NORTH OF MANTORVILLE...OR 6 MILES EAST
OF WEST CONCORD. THIS STORM WAS MOVING NORTHEAST AT 28 MPH.

WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. SOME WEAK ROTATION
IS INDICATED WITH THIS STORM. IF THIS INCREASES A TORNADO WARNING
MAY BE NEEDED.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BOMBAY.
  WANAMINGO.
  ZUMBROTA.
  GOODHUE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 11:30 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1130 PM CDT WED JUN 11 2008

MNZ073-074-082-120515-
BROWN-REDWOOD-WATONWAN-
1130 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR BROWN...REDWOOD AND WATONWAN
COUNTIES UNTIL 1215 AM CDT...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF BERGEN. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BUTTERFIELD.
  DARFUR.
  COBDEN.
  SLEEPY EYE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jun 11, 11:41 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1141 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TORNADO          2 S SPRINGFIELD         44.21N 94.98W
06/11/2008                   BROWN              MN   TRAINED SPOTTER

            TORNADO REPORTED JUST SOUTH OF SPRINGFIELD ON GROUND

0732 PM     TORNADO          5 SW SLEEPY EYE         44.25N 94.80W
06/11/2008                   BROWN              MN   TRAINED SPOTTER

            TORNADO REPORTED ON GROUND NEAR SLEEPY EYE

0800 PM     HAIL             3 N HOLMES              45.88N 95.54W
06/11/2008  M1.00 INCH       DOUGLAS            MN   LAW ENFORCEMENT

0839 PM     TORNADO          5 SW WINTHROP           44.49N 94.44W
06/11/2008                   SIBLEY             MN   LAW ENFORCEMENT

            2 TOUCHDOWNS AT HWY 8 AND CR 53

0849 PM     HAIL             NORWOOD/YOUNG AMERICA   44.78N 93.92W
06/11/2008  M0.88 INCH       CARVER             MN   LAW ENFORCEMENT

0906 PM     TORNADO          3 E GAYLORD             44.55N 94.16W
06/11/2008                   SIBLEY             MN   NWS EMPLOYEE

            JUST N OF HWY 5.

0908 PM     TORNADO          2 N GAYLORD             44.58N 94.22W
06/11/2008                   SIBLEY             MN   TRAINED SPOTTER

0926 PM     TSTM WND DMG     HAMBURG                 44.73N 93.96W
06/11/2008                   CARVER             MN   TRAINED SPOTTER

            6 INCH DIAMETER BRANCHES DOWN.

&&

SPD
Local storm report, Jun 12, 12:04 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1204 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     EMMONS                  43.51N 93.48W
06/11/2008                   FREEBORN           MN   PUBLIC

            ROOF DAMAGE TO BARN

&&

JPR
Local storm report, Jun 12, 12:38 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      3 SSE ALBERT LEA        43.62N 93.35W
06/12/2008                   FREEBORN           MN   AMATEUR RADIO

            WATER OVER HWY 65.

1215 AM     FLASH FLOOD      5 E HAYWARD             43.66N 93.15W
06/12/2008                   FREEBORN           MN   PUBLIC

            WATER COVERING I-90.

&&

SPD
Local storm report, Jun 12, 2:25 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      3 SSE ALBERT LEA        43.62N 93.35W
06/12/2008                   FREEBORN           MN   AMATEUR RADIO

            WATER OVER HWY 65.

1215 AM     FLASH FLOOD      5 E HAYWARD             43.66N 93.15W
06/12/2008                   FREEBORN           MN   PUBLIC

            WATER COVERING I-90.

&&

SPD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:08 PM CDTTornado WarningMPXBrown, Watonwan37 min
Jun 11, 7:16 PM CDTTornado WarningMPXRedwood14 min
Jun 11, 7:43 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope47 min
Jun 11, 7:45 PM CDTTornado WarningMPXBrown, Nicollet30 min
Jun 11, 7:53 PM CDTTornado WarningMPXBlue Earth, Brown, Watonwan37 min
Jun 11, 8:05 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin40 min
Jun 11, 8:22 PM CDTTornado WarningMPXNicollet23 min
Jun 11, 8:26 PM CDTSevere Thunderstorm WarningMPXFaribault49 min
Jun 11, 8:41 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley64 min
Jun 11, 8:48 PM CDTTornado WarningMPXSibley27 min
Jun 11, 8:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca38 min
Jun 11, 9:15 PM CDTAreal Flood AdvisoryMPXAnoka, Blue Earth, Brown, Carver, Chisago, Dakota and 21 more3 hr
Jun 11, 9:19 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca56 min
Jun 11, 9:31 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin44 min
Jun 11, 9:53 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott37 min
Jun 11, 9:53 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn52 min
Jun 11, 10:18 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca42 min
Jun 11, 11:02 PM CDTFlash Flood WarningMPXFreeborn4 hr
Jun 12, 2:02 AM CDTAreal Flood WarningMPXGoodhue13 hr
Jun 12, 2:18 AM CDTRiver Flood WarningMPXGoodhue, Olmsted31 hr
Jun 12, 2:18 AM CDTRiver Flood WarningMPXGoodhue31 hr
Jun 12, 6:06 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Swift39 min
Jun 12, 6:21 PM CDTSevere Thunderstorm WarningMPXDouglas28 min
Jun 12, 6:34 PM CDTSevere Thunderstorm WarningMPXPope41 min
Jun 12, 6:45 PM CDTSevere Thunderstorm WarningMPXSwift30 min

Nearby

Areal Flood Warnings in Minnesota, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.